# SDR CA060411002

- Difficulty date: April 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-42-720
- Aircraft time: 4,435 hours
- Engine: Pwa PT6A61
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE BRAKE FAILED ON LANDING CAUSING RIGHT MAIN TIRE TO BLOW OUT.  NO DAMAGE TO A/C.
